×

Found 196 Documents (Results 1–100)

Positive degenerate holomorphic groups of the operators and their applications. (English) Zbl 1501.47065

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 95-109 (2020).
MSC:  47D03
PDFBibTeX XMLCite
Full Text: DOI

Dynamical zeta functions and dynamical determinants for hyperbolic maps. A functional approach. (English) Zbl 1405.37001

Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge 68. Cham: Springer (ISBN 978-3-319-77660-6/hbk; 978-3-319-77661-3/ebook). xv, 291 p. (2018).
MSC:  37-02 37C30 37D20 37D35 37F15 37A45 46E35
PDFBibTeX XMLCite
Full Text: DOI

On the local behavior of the Orlicz-Sobolev classes. (English. Ukrainian original) Zbl 1379.58002

J. Math. Sci., New York 224, No. 4, 563-581 (2017); translation from Ukr. Mat. Visn. 13, No. 4, 570-598 (2016).
MSC:  58C07 26E99 32A37
PDFBibTeX XMLCite
Full Text: DOI

Holomorphic degenerate operator semigroups and evolutionary Sobolev type equations in quasi-Sobolev spaces of sequences. (Russian. English summary) Zbl 1331.47063

MSC:  47D06 46E39
PDFBibTeX XMLCite
Full Text: DOI

Solvability of geometrically nonlinear boundary-value problems for shallow shells of Timoshenko type with pivotally supported edges. (English. Russian original) Zbl 1322.35028

Russ. Math. 59, No. 5, 41-51 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 5, 49-61 (2015).
MSC:  35J57 74K25
PDFBibTeX XMLCite
Full Text: DOI

On the existence of solutions to geometrically nonlinear problems for shallow Timoshenko-type shells with free edges. (English. Russian original) Zbl 1307.35297

Russ. Math. 58, No. 3, 31-46 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 3, 40-56 (2014).
MSC:  35Q74 74K25
PDFBibTeX XMLCite
Full Text: DOI

Duals of holomorphic Besov spaces on the polydisks and diagonal mappings. (English. Russian original) Zbl 1302.32006

J. Contemp. Math. Anal., Armen. Acad. Sci. 45, No. 3, 128-135 (2010); translation from Izv. Nats. Akad. Nauk Armen., Mat. 45, No. 3, 25-34 (2010).
PDFBibTeX XMLCite
Full Text: DOI

The \(q\)-logarithmic Sobolev inequality in infinite dimensions. (English) Zbl 1270.46029

Ruzhansky, Michael (ed.) et al., Progress in analysis and its applications. Proceedings of the 7th international ISAAC congress held at the Imperial College London, London, UK, July 13–18, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4313-16-2/hbk; 978-981-4313-17-9/ebook). 512-519 (2010).
MSC:  46E35 46E50
PDFBibTeX XMLCite
Full Text: DOI

Function theory. Interpolation and corona problems. (English) Zbl 1160.30001

Fields Institute Monographs 25. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 978-0-8218-4734-3/hbk). ix, 203 p. (2009).
PDFBibTeX XMLCite

Some variations on the Berezin quantization method. (English) Zbl 1144.81508

Govaerts, Jan (ed.) et al., Contemporary problems in mathematical physics. Proceedings of the third international workshop, Cotonou, Republic of Benin, November 1–7, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-030-0). 450-464 (2004).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software